# SDR AALA20150914004

- Difficulty date: September 14, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 45,376 hours, 22,243 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT, SHEAR TIE CRACKED AT RADIUS, FWD SIDE OF FRAME 1380, ABOVE LONGERON 14R.  INSTALLED REPAIR ANGLE IAW AARD 53-10-00-20.
